Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Thrush on penis for 5 years, pale patches of skin - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Sun Burn
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Hi I've had thrush on my penis for 5 years. I use lamisil derm gel daily, which controls symptoms but I've been told this could cause cancer as it kills good bacteria also. I've noticed pale patches of skin Now on my penis which appear below the suface. I also get pain in my erectile tube but just on flacid penis. What could I have? I've seen docs n urologists. No help. I'm very scared I may have cancer
Doctor :   Hi
User :   Also had STD checks. All clear. I'm 26.
Doctor :   since when have you noticed these patches?
User :   Over a year. I'm uncircumsised.. They appear on shaft skin and also just below my knob under the skin.... It looks bleached and is sometimes reddish around it. Only got tiny worse over 18 months.
Doctor :   Ok
Doctor :   And since when are you experiencing the pain?
User :   Around 12 months also I guess. Just sore to push on, in gooch are (at the bottom of the penis underneath)
Doctor :   Ok
Doctor :   Have you undergone any urine tests?
Doctor :   *in the past?
User :   Yeah, well just for STD tests along with blood tests. Clear.
Doctor :   Ok
Doctor :   Let me brief you.
Doctor :   Since I am unable to perform a physical examination from here, I am unable to predict the exact cause for your symptoms, nevertheless, I shall provide you with the necessary information that should help you.
Doctor :   From the description of your symptoms, its unlikely that the condition is related to a cancer.
Doctor :   The cause for such symptoms may be an infective cause,
Doctor :   The other possible cause for the pain may be somatic issues secondary to stress and anxiety.
Doctor :   I shall suggest you the following measures that will help you.
Doctor :   1. Watch out on the white patches - look for increase in the size of the patches, development of elevated lesions, ulcers and so on.
Doctor :   2. You may need specific antibiotics if you notice symptoms such as burning sensations, severe itching, redness over the patches.
Doctor :   3. Drink plenty of water - atleast 2 litre per day is recommended.
Doctor :   4. If you find that the pain is severe, or if you notice new symptoms such as burning sensation, pain while urination, you may need urine test
Doctor :   to check for infection.
Doctor :   Have you followed?
User :   Yes absolutely
Doctor :   Do you have any other query?
User :   Sorry just finally, what about the daily use of lamisil.. A strong anti fungal gel, is this dangerous??
Doctor :   I would not recommend you the use of antifungals daily.
User :   Could that have caused me problems??
Doctor :   I would alternatively suggest you improving the personal hygeine, better diet instead to control the problem
User :   Ice tried everything diet wise, I'm an athlete and otherwise extremely fit and healthy
Doctor :   use the antifungal if needed under guidance of doctor(after physical examination).

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor